# SDR CA111024001

- Difficulty date: October 19, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 9,640 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1703909D
- Condition: Malfunctioned
- Location: Slat
- Part time: 12,297 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) SLAT FAIL ON RETRACTION AFTER T/O QRH USED, NO FIX.  CARRIED OUT INSPECTION OF SLAT ACTUATORS FOUND RT NR 2 TRIPPED.  REPLACED ACTUATOR IAW AMM 27-81-01-04. RIGGING AND OPS CHECK SERV IAW AMM 27-81-01-05.
